# SDR C2XA01IA340

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 7,565 hours, 5,293 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14525351001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FIXED BUSHINGS ON THE HORIZONTAL STABILIZER ATTACHMENT WERE FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUSHINGS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
